# SDR UALA2013061304067

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,209 hours, 14,129 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBSERVERS MINITEL HEADSET BROKEN.  REPLACED WITH SPARE.  ITEM DEFERRED IAW MEL. REPLACED MINITEL HEADSET.
